Subscribe to MedHelp's free newsletter for Community Support, Experience, and Guidance.
Fentanyl in ems
Common Questions and Answers about Fentanyl in ems
I recently underwent a lumbar epidural block. Being inEMS for over 8 years, I naturally wanted to know what medications would be given prior to the procedure and in what quantity. I was informed that I would be receiving 2mg of Versed, and 50mcg of Fentanyl; both IVP.
I have never taken anything stronger than tramadol for pain, so I expected to get significant relief from the fentanyl during the procedure.
It now makes perfect sense to me why you are in so much pain on the Fentanyl. Converting 360 mg of Oxycontin to Fentanyl results in 150 mcg/hr...this is conservative. Converting Fentanyl to equal 360 mg of Oxycontin with the opioid calculator results in 300 mcg/hr. This is the largest dose conversion that is shown in the fentanyl prescription leaflet that comes in the box with the medication. So your doctor's thoughts that you need to keep going up on the Fentanyl patch are CORRECT.
Well, feeling good again yesterday, went to the store, and when I got in my car, it felt like the car was doing a dance, and I was very weak, and dizzy. EMS came, blood sugar 85/ BP117/76, no pain, etc.
Just curious? A friend of mine told me she's on fentanyl patches. We got into a slight conversation, becuz I told her I was detoxing off percocets.(proudly I might add), she said it was an opioid. So my question is, does opioids do the same thing as far as our receptors, and endorphins in our brains from percocets. With the patch she said she has never felt the things I described to her. I was just curious, does fentanyl patches work the same way as percocets?
recently had an attack. Heart rate was 170 +. Blood pressure was so low EMS could not get a pulse for close to 30 mins. Spent 7 hrs at hospital running test. also had a 2d echo. everything checked fine. end result they could not tell me what had happened. Anybody have an idea what it could've been?
I've just been switched from Fentanyl 25mcg every 48 hrs to Oxymorphone 10mg every 12hrs. I feel way worse (pain) & was wondering if anyone knows what the equivalence is between the 2. I have a feeling I've just been decreased in pain relief. My dr & the pharmacist told me to wait a few days to "feel it's working" & in the meantime I'm in excruciating pain. Can anyone help with what I can do here? Btw...
And another round of antibiotics
A few weeks from that, I came down with what I thought was the flu
Severe bone and joint pain. Especially in my hips and upper leg. Fever as high as 102. I went to the doc, flu test was negative. But they did a CBC this time. Eosinophilia again and neutropenia. This led tho another round of testing just like I went thru in 2015. Nothing could be determined
The hematologist said again idiopathic
But, this time I tested positive for ANA.
for the past 6 months i have been drinking alcohol on a daily bases, in cases of no food consumption. none have been a bother. 9 days ago i got this overwhelming feeling in my gut, sharp pains from my brain flow down my back. my heart rate increased, my tongue got a weird sensation, my temperature went down, i felt disoriented and scared. my heart was so fast you could see my pulse. i overcame that moment.
He walked to livingroom said he was not feeling well when he collapsed, fainted, his body was tight and his eyes were NOT rolled back but were glassed over. EMS came and said it may have been from the vicodin or surgery. Pulse rose upon standing when they checked him but BP stayed same but low.
This happened when he was 2 yrs old, after a bug bite and again in November 2008 when he woke up one morning said he had a slight headache, he was urinating and he passed out, body locked up.
Have been on Fentanyl patches 125/hr every 48 hours and 4-5 Percocet daily plus maybe 8 10mg Vicodin a day. How long before starting the Suboxone should I stop all of these meds. I have Clonidine for withdrawals how can it help. I am scared to death. Have never been in withdrawal from Opiates. I was told 36 hours prior but am so afraid of precipitated withdrawals. Has anyone been here that can give me some advice?
I have pain in my lower legs pretty much all the time. My doctor has run many tests for autoimmune disorders and they all came back negative. I am on Arthrotech for hydrocodone for the pain and it works pretty well. About a year ago I had a bad flu and developed welts on my legs that turned into sores and then scarred over.
Anyone else experiencing this?
The time to develop a spasm that complete closes the airway may be very short, and the fact it was not short in the past does not mean it will be short in the future. The best course of action is to avoid any activities that cause an asthmatic attack.
I was just wondering though, could your daughter be suffering with plueritic pain as in pluericy as the pain you describe happens to me personally from time to time and it does indeed interfere with the breathing as it is so sharp when you inhale so maybe anti inflamotory would be the best for her to take and at her age anything with ibrofen in it as in Nurofen would be ideal, just also check with your doctor first before doing this, but it does sound like that to me personally.
I was an EMT for seven years.A Paramedic [at least 5 years ago,whenI was inEMS] can deliver Narcon without doctors orders. I don't know for certain if you should be worried about anything creeping up because of it but I really do doubt it. The Narcon could not have killed him ,no,the Medic most likely thought he/she was dealing with an overdose . Did you find out from the hospital why tapering off the methodone caused him to have a seizure? I went off 25mg.
I had an MRI of Brain to check tumor in it. Below I have pasted the report result as it is. my assumption is that there is no tumor but the evidence of pituitary glands abnormal signal intensity has been found
I need some suggestion regarded my report that how it is going to effect my body and what are the treatments.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.